# SDR AALA20021107

- Difficulty date: July 30, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY ESCAPE LIGHTS AT SEAT 22A INOPERATIVE.  REPLACED EMERGENCY LIGHT HOUSING ASSEMBLY AT SEAT 22A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
